# SDR FDEA201311202838

- Difficulty date: November 20, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1000 - STATION 1040 RT CREASE BEAM INNER CHORD CORROSION.  CORROSION REPAIR CARRIED OUT ON RT CREASE BEAM INNER CHORD FROM STA 1010 TO STA 1040, RBL 64, IAW DWG LOR5L53017 REPAIR 2 REV A AND DWG 144N5140 SHT 2 REV C.  REPAIR IS MAJOR.
